# SDR 97ZZZX3522

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867TA
- Make and model: Doug DC-6B
- Aircraft serial: 45202
- Engine: Pwa CB3
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: PR58E5
- Condition: Erratic
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 50 - SHUT DOWN NR 2 ENGINE AT 1907Z DUE TO ERRATIC INDICATION OF BMEP AND FUEL FLOW.  AIRCRAFT FERRIED TO ANC FROM GAL.  MAINTENANCE REPLACED CARBURETOR AND RETURNED AIRCRAFT TO SERVICE.  (X)
